If you need an accessible version of this item please contact JSTOR User Support

The Asymptotic Expansion of a Hypergeometric Function $_2F_2(1, \alpha; \rho_1, \rho_2; z)$

Shoon K. Kim
Mathematics of Computation
Vol. 26, No. 120 (Oct., 1972), p. 963
DOI: 10.2307/2005882
Stable URL: http://www.jstor.org/stable/2005882
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

The asymptotic expansion of a hypergeometric function $_2F_2(1, \alpha; \rho_1, \rho_2; z)$ is given in terms of hypergeometric functions $_2F_0(z^{-1})$ and $_3F_1(z^{-1})$.

Page Thumbnails

  • Thumbnail: Page 
963
    963